Math @ Duke
|
Publications [#287119] of Ingrid Daubechies
Papers Published
- Daubechies, I, An uncertainty principle for fermions with generalized kinetic energy,
Communications in Mathematical Physics, vol. 90 no. 4
(December, 1983),
pp. 511-520, Springer Nature, ISSN 0010-3616 [doi]
(last updated on 2025/04/04)
Abstract: We derive semiclassical upper bounds for the number of bound states and the sum of negative eigenvalues of the one-particle Hamiltonians h=f(-i∇)+V(x) acting on L2(ℝn). These bounds are then used to derive a lower bound on the kinetic energy {Mathematical expression} for an N-fermion wavefunction ψ. We discuss two examples in more detail:f(p)=|p| and f(p)=(p2+m2)1/2-m, both in three dimensions. © 1983 Springer-Verlag.
|
|
dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821
| |
Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320
|
|